I'm having extreme stomach pain till the point were i'm leaning over in pain and the nausea oh my god its so bad i'm dizzy i have been in so much pain the last 4 days i cant take it no more i went to er they only can give me pain med's that only work a little bit and i have to let this run its course this withdraw from being off of it Is just so sever i would not recommend this to no one because when you come off of the shot your literally in hell with pain i was on depo for 9 years never again .
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jul 2013 • 1 answer
Depo-Provera - I got the depo shot in September, my dr. Said it will be over in December. I've been?
Posted 10 Dec 2013 • 2 answers
Posted 28 Dec 2014 • 1 answer
Posted 4 Apr 2015 • 1 answer
Posted 8 Mar 2017 • 1 answer